MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT
Model Number FX212T
Medical Device Problem Codes Infusion or Flow Problem (2964); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: the record of the production did not reveal any unusual findings.The shunt system met all specifications before shipment.The product is still in transit to the manufacturer.Due to this fact a meaningful examination is not possible at the time of this report.Should relevant additional information become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that an gav 2.0 shuntsystem (#fx212t) was to be implanted during a procedure performed on (b)(6) 2025.According to the complainant, the shunt system caused problems in the preoperative testing and wasn't used.No patient involvement or harm wsa reported.The complained device was not yet returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: an investigation was not possible, because no product was return for investigation.Based on the product documentation, we can exclude a defect at the time of delivery of the gav 2.0, our traceability indicates that the valve was in perfect condition.Regarding similar complaints where we could examine the products, we could determine that the most frequent cause for a deterioration in the function of the product are deposits caused by natural substances in the cerebrospinal fluid, e.G.Protein, blood or tissue particles.These are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve if aggregated in the valve.A final clarification of the cause what has led to malfunction is only possible by an examination.Actions: no further actions are required as a result of the complaint.
 
Event or Problem Description
No device was returned to the manufacturer for evaluation.

Brand Name
GAV 2.0 VALVE 5/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21873651
Report Number3004721439-2025-00117
Device Sequence Number8742329
Product Code JXG
UDI-Device Identifier04041906500023
UDI-Public4041906500023
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX212T
Device Catalogue NumberFX212T
Device Lot Number20070027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown